MAUDE Adverse Event Report: STRYKER GMBH LAG SCREW, TI GAMMA3 Ø10.5X100MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH LAG SCREW, TI GAMMA3 Ø10.5X100MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 30600100S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 12/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient was converted from a gamma trochanteric nail to a total hip due to cut-out of the lag screw through the femoral head.Rep provided explant pictures and revision usage, and confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
A device inspection was not possible since the affected device was not returned and no other evidences, like x-rays which would confirm the event, were provided for investigation.The received pictures were reviewed.The pictures show the implants, the nail with corresponding set screw, the lag screw and one locking screw, directly after explantation.Based on the pictures the reported functional issue cannot be evaluated, also the catalog and lot numbers of the involved devices cannot be confirmed as they are either not visible on the implants or the quality of the picture is too low.The provided implant card only lists the devices that were implanted during the revision surgery.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labelling did not indicate any abnormalities.Indications of material, manufacturing or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
LAG SCREW, TI GAMMA3 Ø10.5X100MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21200629
Report Number0008031020-2025-00216
Device Sequence Number8285256
Product Code HSB
UDI-Device Identifier04546540374943
UDI-Public04546540374943
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K032244
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number30600100S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexUnknown